MAUDE Adverse Event Report: SIGNUS MEDIZINTECHNIK GMBH MOBIS

SIGNUS MEDIZINTECHNIK GMBH MOBIS
Model Number MOBIS
Medical Device Problem Codes Misassembled (1398); Use of Device Problem (1670); Misassembly by Users (3133)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After several complaints about bent mobis inserters because of improper use of the device an applied practice (ap31) was added to product informations.Please find the document attached.This report was done as result of fda audit fei-no.(b)(4).
 
Event or Problem Description
After several complaints about bent mobis inserters because of improper use of the device an applied practice (ap31) was added to product information.

Brand Name
MOBIS
Common Device Name
MOBIS
Manufacturer (Section D)
SIGNUS MEDIZINTECHNIK GMBH
industriestrasse 2
alzenau, bavaria 63755
GM  63755
MDR Report Key8564023
Report Number9615021-2019-00003
Device Sequence Number243534
Product Code MAX
UDI-Device Identifier04047844023778
UDI-Public04047844023778
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOBIS
Device Catalogue NumberBZ0001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1